Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Discomfort in throat and stomach, nausea after taking Saridon on empty stomach. Is this a side effect?

I usually take saridon early morning empty stomach because that time it acts effectively but after having it I feel uncomfortable in my throat and stomach somewhat like vomit but vomit also doesn t happen . Please tell me is it a symptom of side effect because I am taking saridon almost every alternate days and consuming pain kilers from last 13 years such tht disprin has stopped working on me please help me out
Asked On : Sun, 17 Mar 2013
Answers:  2 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Anjali, most of the drugs should not be taken on empty stomach. Unless specified, they should be taken only after food. Saridon is the oldest pain killer. It contains Paracetamol, Caffiene & Propoxyphenazone. Paracetamol & Propoxyphenazone are used to relieve mild pain. Caffiene is a stimulant.
The symptoms you are feeling are due to hyperacidity. Though infrequent paracetamol can cause gastric irritation when taken on empty stomach. Disprin, taken on empty stomach can result in haemetemesis (vomiting of blood).
Pain killers should not be used indiscriminately. They should be taken only when you have pain. Frequent use will cause liver damage. Also severe pain like neuropathic pain (pain due to nerve problem) cannot be controlled by Saridon or Disprin. So pl visit your Dr. to find out the cause for your chronic (prolonged) pain instead of taking pain killers
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pooja Reddy's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given, it appears that you have developed a side-effect of saridon called gastritis. Cause of this you feel nausea and discomfort. You can take ranitidine or pantoprazole for the gastritis.
Other thing I am concerned about is why you need to take such frequent painkillers. You should identify the cause for the pain and deal with the cause directly. Such painkillers for a long time can cause irreversible damage to the kidneys. You should try to reduce them or stop using them all together.
Hope I am able to solve your concerns.
If you need any further help in detail, I will be more than happy to help you.
Wish you good health.
Dr. Pooja Reddy MD
Answered: Sun, 17 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor